About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2014 (2014), Article ID 495357, 6 pages
http://dx.doi.org/10.1155/2014/495357
Research Article

On Some Iterative Methods with Memory and High Efficiency Index for Solving Nonlinear Equations

Faculty of Mathematics, University of Sistan and Baluchestan, Zahedan 987-98155, Iran

Received 25 December 2013; Accepted 10 March 2014; Published 6 April 2014

Academic Editor: Fawang Liu

Copyright © 2014 Tahereh Eftekhari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tahereh Eftekhari, “On Some Iterative Methods with Memory and High Efficiency Index for Solving Nonlinear Equations,” International Journal of Differential Equations, vol. 2014, Article ID 495357, 6 pages, 2014. doi:10.1155/2014/495357